Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1216 - 1230 2018-10-16

Exponential decay of thermo-elastic Bresse system with distributed delay term

S. Zitouni [1] , L. Bouzettouta [2] , Kh. Zennir [3] , D. Ouchenane [4]

7 14

The paper considered here is one-dimensional linear thermo-elastic Bresse system with a distributed delay term in the first equation. We prove the well-posedness and exponential stability result, this later will be shown without the usual assumption on the wave speeds. To achieve our goals, we make use of the semi-group method.
Bresse system, Delay terms, Decay rate, Lyaponov method, Thermo- elastic
  • Alabau-Boussouira, F., Munôz Rivera, J. E., Almeida Junior, D. S., Stability to weak dissipative Bresse system, Journal of Mathematical Analysis and Applications, 374:481-498, 2011.
  • Benaissa, A., Miloudi, M., Mokhtari, M., Global existence and energy decay of solutions to a Bresse system with delay terms, Comment. Math. Univ. Carolin. 56, 2, 169-186, 2015.
  • Bouzettouta, L., Zitouni, S., Zennir, Kh., and Guesmia, A., Stability of Bresse system with internal distributed delay, J. Math. Comput. Sci. 7, No. 1, 92-118, 2017.
  • Bouzettouta, L., Zitouni, S., Zennir, Kh., and Sissaoui, H., Well-posedness and decay of solutions to Bresse system with internal distributed delay, Int. J. Appl. Math. Stat. 56, 4, 1-12, 2017.
  • Bresse, J. A. C., Cours de Méchanique Appliquée, Mallet Bachelier, Paris, 1859.
  • Feng, B. and Yang, Xin-Guang, Long-time dynamics for a nonlinear Timoshenko system with delay, Applicable Analysis (2016) http://dx.doi.org/10.1080/00036811.2016.1148139.
  • Guesmia, A., Asymptotic stability of abstract dissipative systems with infinite memory, J. Math. Anal. Appl. 382 :748-760, 2011.
  • Guesmia, A. and Kafini, M., Bresse system with infinite memories, Math. Meth. Appl. 2014, DOI: 10.1002/mma.3228.
  • Kim, J. U., Renardy, Y., Boundary control of the Timoshenko beam, SIAM J. Control Optim. 25, 1417-1429, 1987.
  • Liu, Z., Rao, B., Energy decay rate of the thermoelastic Bresse system, Z. Angew. Math. Phys. 60, 54-69, 2009.
  • Liu, Z., Zheng, S., Semigroups Associated with Dissipative Systems, 398, Chapman Hall/CRC, London, 1999.
  • Messaoudi, S.A., Mustapha, M.I., On the internal and boundary stabilization of Timoshenko beams, Nonlinear Differ. Equ. Appl. 15, 655-671, 2008.
  • Messaoudi, S.A., Mustapha, M.I., On the stabilization of the Timochenko system by a weak nonlinear dissipation, Math. Meth. Appl. Sci. 32, 454-469, 2009.
  • Munoz Rivera, J.E., Racke, R., Global stability for damped Timoshenko systems, Discrete Contin. Dyn. Syst. Ser. B 9, 16251639, 2003.
  • Nicaise, A. S., Pignotti, C., Stabilization of the wave equation with boundary or internal distributed delay, Dif. Int. Equs. 21 (9-10), 935-958, 2008.
  • Park, J. H. & Kang, J. R., Energy decay of solutions for Timoshenko beam with a weak non-linear dissipation, IMA J. Appl. Math. 76, 340-350, 2011.
  • Pazy, A., Semigroups of linear operators and applications to partial differential equations, Volume 44 of Applied Math. Sciences, Springer-Verlag, New York, 1983.
  • Raposo, C. A., Ferreira, J., Santos, J., Castro, N.N.O., Exponential stability for the Timoshenko system with two weak dampings, Appl. Math. Lett. 18, no. 5, 535-541, 2005.
  • Santos, M. L., Soufyane, A. and Almeida Junior, D. S., Asymptotic behavior to Bresse system with past history, Quarterly Of Applied Mathematics. V LXXIII, 1 23-54, 2015.
  • Timoshenko, S. P.,On the correction for shear of the differential equation for transverse vibrations of prismatic bars, Philos. Magazine 6, 744-746, 1921.
  • Zitouni, S., Ardjouni, A., Zennir, Kh. and Amiar, R., Existence and stability of solution for transmission system with varying delay, Int. J. Appl. Math. Stat. 55; Issue No. 2; 2016, 1-13.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: S. Zitouni (Sorumlu Yazar)
Kurum: UNİVERSITY OF SOUK AHRAS
Ülke: Algeria


Yazar: L. Bouzettouta
Kurum: UNIVERSITY BADJI MOKHTAR, ANNABA
Ülke: Algeria


Yazar: Kh. Zennir
Kurum: DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCES AND ARTS, AL-RASS, QASSIM UNIVERSITY
Ülke: United Arab Emirates


Yazar: D. Ouchenane
Kurum: LABORATORY OF PURE MATHEMATICS AND APPLICATIONS
Ülke: Algeria


Bibtex @araştırma makalesi { hujms471148, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1216 - 1230}, doi = {}, title = {Exponential decay of thermo-elastic Bresse system with distributed delay term}, key = {cite}, author = {Zitouni, S. and Bouzettouta, L. and Zennir, Kh. and Ouchenane, D.} }
APA Zitouni, S , Bouzettouta, L , Zennir, K , Ouchenane, D . (2018). Exponential decay of thermo-elastic Bresse system with distributed delay term. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1216-1230. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471148
MLA Zitouni, S , Bouzettouta, L , Zennir, K , Ouchenane, D . "Exponential decay of thermo-elastic Bresse system with distributed delay term". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1216-1230 <http://dergipark.gov.tr/hujms/issue/39860/471148>
Chicago Zitouni, S , Bouzettouta, L , Zennir, K , Ouchenane, D . "Exponential decay of thermo-elastic Bresse system with distributed delay term". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1216-1230
RIS TY - JOUR T1 - Exponential decay of thermo-elastic Bresse system with distributed delay term AU - S. Zitouni , L. Bouzettouta , Kh. Zennir , D. Ouchenane Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1216 EP - 1230 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Exponential decay of thermo-elastic Bresse system with distributed delay term %A S. Zitouni , L. Bouzettouta , Kh. Zennir , D. Ouchenane %T Exponential decay of thermo-elastic Bresse system with distributed delay term %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Zitouni, S. , Bouzettouta, L. , Zennir, Kh. , Ouchenane, D. . "Exponential decay of thermo-elastic Bresse system with distributed delay term". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1216-1230.